University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Bifurcation from periodic solutions with spatiotemporal symmetry, including resonances and mode interactions

Lamb, JSW, Melbourne, I and Wulff, C (2003) Bifurcation from periodic solutions with spatiotemporal symmetry, including resonances and mode interactions JOURNAL OF DIFFERENTIAL EQUATIONS, 191 (2). 377 - 407. ISSN 0022-0396

[img]
Preview
PDF
fulltext.pdf

Download (400kB)
Item Type: Article
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, equivariant bifurcation theory, periodic and relative periodic solutions, spatiotemporal symmetry, mode interactions, RELATIVE EQUILIBRIA, ROTATING WAVES, SYSTEMS, ORBITS, DYNAMICS, FLOWS, MAPS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:41
Last Modified: 09 Jun 2014 13:27
URI: http://epubs.surrey.ac.uk/id/eprint/1458

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800